Alert archive / Mississippi / River Flood Warnings in 2015

River Flood Warning 21, NWS New Orleans, LA

April 14, 2015Pearl River County, Mississippi

NWS New Orleans, LA issued this river flood warning at Apr 14, 2015, 10:36 AM CDT for Pearl River County, Mississippi. It took effect at Apr 14, 2015, 9:03 PM CDT. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Apr 14, 2015, 10:36 AM CDT (15:36 UTC)
In effect from
Apr 14, 2015, 9:03 PM CDT
Expired
Apr 16, 2015, 11:48 AM CDT
In force
39 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Pearl River County, MS

The river

Written for the forecast point East Hobolochitto Creek near Caesar (CREM6). The gauge peaked at 15.69 ft at Apr 15, 2015, 6:00 AM CDT.

actionminormoderate101504/1404/1504/1604/17
Action stage
12 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02492343, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WGUS44 KLIX 141536
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1036 AM CDT TUE APR 14 2015

...The National Weather Service in New Orleans Baton Rouge has issued
a flood warning for the following rivers in Mississippi... 

  West Hobolochitto Creek Near McNeill affecting Pearl River County
  
  East Hobolochitto Creek Near Caesar affecting Pearl River County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC109-152136-
/O.NEW.KLIX.FL.W.0020.150415T1040Z-150416T1600Z/
/MNLM6.1.ER.150415T1040Z.150415T1800Z.150416T1000Z.NO/
1036 AM CDT TUE APR 14 2015

The National Weather Service in New Orleans/Baton Rouge has issued a 

* Flood Warning for 
  The West Hobolochitto Creek Near McNeill.
* from late tonight to Thursday morning.
* At 9:45 AM Tuesday the stage was 9.0 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to rise above flood stage by early 
  tomorrow and continue to rise to near 16.0 feet by tomorrow early 
  afternoon. The river is then expected to fall below flood stage by 
  Thursday morning.
* Impact...At 15.0 feet...Some secondary roads near the stream north 
  of Picayune will be inundated. Beech Street and Westchester 
  Subdivision below the confluence of the east and west branches will
  be subject to flooding in low places.
* Impact...At 12.0 feet...Minor agricultural and forestry flooding 
  will develop in rural areas.
* Impact...At 10.0 feet...Bank full with minor over bank flow will 
  occur at low spots just below gage.

&&
 
LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968


$$

MSC109-152135-
/O.NEW.KLIX.FL.W.0021.150415T0900Z-150416T1648Z/
/CREM6.1.ER.150415T0900Z.150415T1800Z.150416T1048Z.NO/
1036 AM CDT TUE APR 14 2015

The National Weather Service in New Orleans/Baton Rouge has issued a 

* Flood Warning for 
  The East Hobolochitto Creek Near Caesar.
* from late tonight to Thursday morning.
* At 9:45 AM Tuesday the stage was 12.4 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to rise above flood stage by early 
  tomorrow and continue to rise to near 15.5 feet by tomorrow early 
  afternoon. The river is then expected to fall below flood stage by 
  Thursday morning.
* Impact...At 15.0 feet...Water over a few roads in the city of 
  Picayune will cause traffic problems. School bus traffic may need 
  alternate routes. A few homes on Northwood Drive will be 
  threatened. Beech Street and Westchester Subdivision below the 
  confluence of the east and west branches is subject to flooding in 
  low places.
* Impact...At 12.0 feet...Water will pool on isolated low areas of 
  unimproved roads near the creek. Minor overflow will occur in 
  agricultural areas near stream.
* Impact...At 10.0 feet...Bankfull at gage. Some minor overflow will 
  occur in flood plain downstream of gage.

&&
 
LAT...LON 3082 8951 3082 8960 3053 8971 3049 8959

$$
5 follow-up statements
767 
WGUS84 KLIX 142000
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
300 PM CDT TUE APR 14 2015

...The flood warning continues for the following rivers in 
Mississippi...
 
  East Hobolochitto Creek Near Caesar affecting Pearl River County 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC109-160200-
/O.EXT.KLIX.FL.W.0021.150415T0300Z-150416T1648Z/
/CREM6.1.ER.150415T0300Z.150415T1800Z.150416T1048Z.NO/
300 PM CDT TUE APR 14 2015

The Flood Warning continues for
  The East Hobolochitto Creek Near Caesar.
* from this evening to Thursday morning.
* At  2:45 PM Tuesday the stage was 14.0 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 15.5 feet by tomorrow early afternoon.the river will fall 
  below flood stage by Thursday morning.
* Impact...At 15.0 feet...Water over a few roads in the city of 
  Picayune will cause traffic problems. School bus traffic may need 
  alternate routes. A few homes on Northwood Drive will be 
  threatened. Beech Street and Westchester Subdivision below the 
  confluence of the east and west branches is subject to flooding in 
  low places.


&&

LAT...LON 3082 8951 3082 8960 3053 8971 3049 8959




$$
245 
WGUS84 KLIX 150210
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
910 PM CDT TUE APR 14 2015

...The flood warning continues for the following rivers in 
Mississippi...
 
The West Hobolochitto Creek Near McNeill affecting Pearl River County 
  
The East Hobolochitto Creek Near Caesar affecting Pearl River County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC109-160810-
/O.EXT.KLIX.FL.W.0020.150415T0636Z-150416T1200Z/
/MNLM6.1.ER.150415T0636Z.150415T1800Z.150416T0600Z.NO/
910 PM CDT TUE APR 14 2015

The Flood Warning continues for
  The West Hobolochitto Creek Near McNeill.
* from late tonight to Thursday morning.
* At 8:45 PM Tuesday the stage was 13.4 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to rise above flood stage by late 
  tonight and then continue rising until cresting at around 16.0 feet 
  by tomorrow early afternoon. The river is expected to fall below 
  flood stage by early Thursday morning.
* Impact...At 15.0 feet...Some secondary roads near the stream north 
  of Picayune will be inundated. Beech Street and Westchester 
  Subdivision below the confluence of the east and west branches will
  be subject to flooding in low places.
* Impact...At 12.0 feet...Minor agricultural and forestry flooding 
  will develop in rural areas.
* Impact...At 10.0 feet...Bank full with minor over bank flow will 
  occur at low spots just below gage.


&&

LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968




$$

MSC109-160810-
/O.EXT.KLIX.FL.W.0021.150415T0203Z-150416T1536Z/
/CREM6.1.ER.150415T0057Z.150415T1200Z.150416T0936Z.NO/
910 PM CDT TUE APR 14 2015

The Flood Warning continues for
  The East Hobolochitto Creek Near Caesar.
* until Thursday morning.
* At 8:45 PM Tuesday the stage was 15.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to continue rising until cresting
  at around 16.0 feet by tomorrow morning. The river is expected to 
  fall below flood stage by early Thursday morning.
* Impact...At 15.0 feet...Water over a few roads in the city of 
  Picayune will cause traffic problems. School bus traffic may need 
  alternate routes. A few homes on Northwood Drive will be 
  threatened. Beech Street and Westchester Subdivision below the 
  confluence of the east and west branches is subject to flooding in 
  low places.
* Impact...At 12.0 feet...Water will pool on isolated low areas of 
  unimproved roads near the creek. Minor overflow will occur in 
  agricultural areas near stream.
* Impact...At 10.0 feet...Bankfull at gage. Some minor overflow will 
  occur in flood plain downstream of gage.


&&

LAT...LON 3082 8951 3082 8960 3053 8971 3049 8959




$$
443 
WGUS84 KLIX 151403
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
903 AM CDT WED APR 15 2015

...The flood warning continues for the following rivers in 
Mississippi...
 
  East Hobolochitto Creek Near Caesar affecting Pearl River County 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC109-161048-
/O.EXT.KLIX.FL.W.0021.000000T0000Z-150416T1048Z/
/CREM6.1.ER.150415T0057Z.150415T1030Z.150416T0448Z.NO/
903 AM CDT WED APR 15 2015

The Flood Warning continues for
  The East Hobolochitto Creek Near Caesar.
* until late tonight.
* At 8:45 AM Wednesday the stage was 15.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to near 15.7 feet by this
  afternoon. The river will fall below flood stage tonight.
* Impact...At 15.0 feet...Water over a few roads in the city of 
  Picayune will cause traffic problems. School bus traffic may need 
  alternate routes. A few homes on Northwood Drive will be 
  threatened. Beech Street and Westchester Subdivision below the 
  confluence of the east and west branches is subject to flooding in 
  low places.
* Impact...At 12.0 feet...Water will pool on isolated low areas of 
  unimproved roads near the creek. Minor overflow will occur in 
  agricultural areas near stream.

&&

LAT...LON 3082 8951 3082 8960 3053 8971 3049 8959

$$
171 
WGUS84 KLIX 160048
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
748 PM CDT WED APR 15 2015

...The flood warning continues for the following rivers in 
Mississippi...
 
The East Hobolochitto Creek Near Caesar affecting Pearl River County 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC109-161200-
/O.EXT.KLIX.FL.W.0021.000000T0000Z-150416T1200Z/
/CREM6.1.ER.150415T0057Z.150415T1030Z.150416T0600Z.NO/
748 PM CDT WED APR 15 2015

...Flood Warning extended until Thursday morning...The Flood Warning 
continues for
  The East Hobolochitto Creek Near Caesar.
* until Thursday morning.
* At  6:45 PM Wednesday the stage was 15.2 feet.
* Flood stage is 15.0 feet.
* Forecast...The river has already crested and is expected to fall 
  below flood stage by late tonight.
* Impact...At 15.0 feet...Water over a few roads in the city of 
  Picayune will cause traffic problems. School bus traffic may need 
  alternate routes. A few homes on Northwood Drive will be 
  threatened. Beech Street and Westchester Subdivision below the 
  confluence of the east and west branches is subject to flooding in 
  low places.
* Impact...At 12.0 feet...Water will pool on isolated low areas of 
  unimproved roads near the creek. Minor overflow will occur in 
  agricultural areas near stream.


&&

LAT...LON 3082 8951 3082 8960 3053 8971 3049 8959




$$
491 
WGUS84 KLIX 161205
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
705 AM CDT THU APR 16 2015

...The flood warning has expired for the following rivers in 
Mississippi...
 
  East Hobolochitto Creek  Caesar affecting Pearl River County

&&

MSC109-161235-
/O.EXP.KLIX.FL.W.0021.000000T0000Z-150416T1200Z/
/CREM6.1.ER.150415T0057Z.150415T1030Z.000000T0000Z.NO/
705 AM CDT THU APR 16 2015

The Flood Warning has expired for
  The East Hobolochitto Creek Near Caesar.
* At  6:45 AM Thursday the stage was 14.4 feet.
* Flood stage is 15.0 feet.
* Impact...At 12.0 feet...Water will pool on isolated low areas of 
  unimproved roads near the creek. Minor overflow will occur in 
  agricultural areas near stream.
* Impact...At 10.0 feet...Bankfull at gage. Some minor overflow will 
  occur in flood plain downstream of gage.

&&

LAT...LON 3082 8951 3082 8960 3053 8971 3049 8959

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Apr 14, 8:00 AM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Apr 14, 8:00 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
800 AM CDT TUE APR 14 2015

...SOUNDING DISCUSSION...
AS HAS BEEN THE CASE WITH THE AIRMASS THIS WEEK... THE SOUNDING
THIS MORNING DEPICTS ANOTHER VERY MOIST AND UNSTABLE AIRMASS. CAPE
IS HIGH WITH MIXED LAYER AT 3000 J/KG AND MID LEVEL LAPSE RATES
ARE STEEP AT 6.5 C/KM. NOT MUCH SHEAR THOUGH WITH SOUTHWESTERLY
WINDS THROUGHOUT THE PROFILE. THE LOW LEVEL ENVIRONMENT IS
SATURATED TO 925 MB. PW IS 1.88 INCHES... WHICH LIKE YESTERDAY IS
ANOTHER RECORD MAX FOR TODAY IN THE SPC DAILY CLIMATOLOGY. STORMS
TODAY ARE AGAIN VERY EFFICIENT RAIN MAKERS.
KRAUTMANN

&&

.PREV DISCUSSION... /ISSUED 411 AM CDT TUE APR 14 2015/

SHORT TERM...
IF YOU ARE LOOKING FOR A BREAK IN THE RAIN DO NOT HOLD YOUR
BREATH. THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS ARE BEGINNINGTO
DEVELOP TO THE WEST JUST OUTSIDE OF OUR FORECAST AREA. EXPECT
SHOWERS AND THUNDERSTORMS TO CONTINUE TO DEVELOP THROUGH THE
MORNING HOURS AND MOVE OVER THE FORECAST AREA. WITH PRECIPITATBLE
WATER VALUES STILL WELL ABOVE NORMAL...DEEP ONSHORE FLOW AND THE
INSTABILITY FORECAST TO BE AROUND TODAY...EXPECT SHOWERS AND
STORMS TO BE VERY EFFICIENT RAINFALL PRODUCERS. THE STORM
PREDICTION CENTER HIGHLIGHTS PORTIONS OF OUR AREA IN A MARGINAL
RISK FOR SEVERE WEATHER TODAY BUT THE MAIN ISSUE WILL BE THE HEAVY
RAINFALL...THATS NOT TO SAY THAT ONE OR TO STORMS MAY BE STRONG OR
EVEN SEVERE. THE WEATHER PREDICTION CENTER HAS SOUTHEAST LOUISIANA
AND THE MISSISSIPPI GULF COAST IN A SLIGHT RISK FOR EXCESSIVE
RAINFALL. THIS MEANS THAT HEAVY RAINFALL CAN BE EXPECTED IN THE
AREA. AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL IS POSSIBLE TODAY
OVER THE AREA ESPECIALLY IF YOU GET UNDER SOME OF THESE DEEPER
THUNDERSTORMS. HAVE NOT MADE ANY ADJUSTMENTS TO THE FLASH FLOOD
WATCH THE ONLY THING IS THAT IT MIGHT NEED TO BE EXTENDED BUT WILL
ALLOW DAY SHIFT TO SEE HOW CONVECTION EVOLVES TODAY AND WHERE THE
HEAVIEST RAINFALL OCCURS. HAVE NOT MADE MANY CHANGES IN THE SHORT
TERM. 13/MH

LONG TERM...
THIS ACTIVE WET PATTERN CONTINUES IN THE LONG RANGE. EXPECT
ANOTHER ROUND OF RAIN FOR WEDNESDAY AND THURSDAY. MODELS INDICATE
A PRETTY WET FRIDAY AS WELL...IT IS POSSIBLE THAT THE FLASH FLOOD
WATCH THATS IN PLACE TODAY COULD BE IN PLACE THROUGH FRIDAY IF YOU
TAKE MODELS AT FACE VALUE. THERE WILL BE HIGH RAIN CHANCES THROUGH
AT LEAST SATURDAY. BOTH GFS AND ECMWF SHOW THE UPPER LEVEL
TROUGH/LOW FINALLY MOVING OUT LATE THIS WEEKEND...UNTIL THEN RAIN
WILL BE IN THE FORECAST. HAVE CONTINUED THE BLENDED APPROACH FROM
LAST PACKAGE. DIURNAL TEMPERATURE TRENDS TO CONTINUE WITH NOT MUCH MORE
THAN 10-15 DEGREE SPREAD. COULD SEE A LITTLE COOLER OVERNIGHT LOWS BEGINNING
SUNDAY IN THE NORTH IF SOME DRYING WORKS IN AFTER THE UPPER LOW
PULLS OUT ON SUNDAY INTO MONDAY. 13/MH

AVIATION...
THE TAFS ARE GOING TO BE HIGHLY DEPENDENT ON CONVECTIVE
COVERAGE AND TRENDS THROUGH AT LEAST 00Z. SOME EARLY DEVELOPMENTS
ALREADY IN PROXIMITY TO KHUM AND A LARGER CLUSTER OF SHOWERS
APPROACHING KBTR...LIKELY TO BRING VARABLE CIG HEIGHTS AND VSBY THIS
MORNING THOSE LOCATIONS. HRRR MODEL BLOSSOMS PRECIPITATION OVER MUCH
OF THE AREA TO IMPACT ALL TERMINALS PRIOR TO 18Z. 24/RR

MARINE...
A PROLONGED PERIOD OF ONSHORE FLOW IS EXPECTED TO PREVAIL THROUGH
THE WEEKEND...GENERALLY AT LIGHT TO MODERATE LEVELS. A LONG FETCHED
SITUATION FROM THE YUCATAN CHANNEL GENERATES A DEEP SWELL TRAIN ON
FRIDAY THAT SHOULD BRING SEAS CLOSE TO 6 FEET IN THE OPEN
WATERS...WITH SOME 8 FOOT RANDOM WAVES IN THE OUTER WATERS THAT MAY
REQUIRE A SMALL CRAFT ADVISORY AT SOME POINT FRIDAY INTO SATURDAY.
24/RR

DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE
ACTIVATION...NONE
ACTIVITIES...FLASH FLOOD WATCH.
			 MONITORING HEAVY RAINFALL/FLOODING POTENTIAL.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  77  65  77  66 /  80  40  60  40
BTR  77  66  79  67 /  80  40  60  40
ASD  78  67  79  68 /  80  40  60  40
MSY  78  68  79  69 /  80  40  60  40
GPT  77  69  77  70 /  70  40  60  40
PQL  79  68  79  69 /  70  40  60  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ040-046>050-
     056>070-072.

GM...NONE.
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MSZ080>082.

GM...NONE.
&&
Hazardous weather outlook, Apr 14, 5:53 AM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
553 AM CDT TUE APR 14 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-142300-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
553 AM CDT TUE APR 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL THIS MORNING AND EARLY AFTERNOON FOR MUCH OF THE
OUTLOOK AREA IS EXPECTED... WHERE LOCALIZED AREAS OF FLASH
FLOODING MAY OCCUR. A FLASH FLOOD WATCH IS IN EFFECT THROUGH
EARLY THIS EVENING FOR LOCATIONS GENERALLY SOUTH OF THE I-10 AND
I-12 CORRIDOR IN SOUTH MISSISSIPPI AND SOUTHERN LOUISIANA.

AREAS OF FOG THIS MORNING MAY REDUCE VISIBILITY TO AROUND ONE-
QUARTER MILE AT TIMES EARLY THIS MORNING.

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TODAY. THE
PRIMARY THREAT WILL BE DAMAGING WIND GUSTS 45 TO NEAR 60 MPH FROM
THE STRONGEST STORMS MAINLY THIS MORNING. FREQUENT LIGHTNING AND
PERIODS OF TORRENTIAL RAINFALL WILL ALSO ACCOMPANY ANY STORMS
TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FLASH FLOOD WATCH MAY BE EXTENDED AND EXPANDED INTO THE LATTER
PART OF THE WEEK...DEPENDING ON THE AMOUNT OF RAINFALL THAT
OCCURS
TODAY. A HEAVY RAIN THREAT WILL CONTINUE THROUGH FRIDAY.
THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH MONDAY.

SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP FRIDAY AND SATURDAY
DUE PRIMARILY TO HIGH SEAS IN EXCESS OF 7 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE REPORT ANY FLASH
FLOODING THAT MAY OCCUR PROMPTLY TO YOUR LOCAL LAW ENFORCEMENT OR
EMERGENCY MANAGEMENT AGENCY.

24/RR

In the hours before

Local storm report, Apr 14, 9:17 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
917 AM CDT TUE APR 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     FLASH FLOOD      4 W SLIDELL             30.28N 89.84W
04/14/2015                   ST. TAMMANY        LA   NWS EMPLOYEE

            HALF FOOT OF STREET FLOODING IN OZONE WOODS NEIGHBORHOOD.
            GROUSE ST NEAR JAY ST FLOODED 1-2 FT.

&&

AK
Special weather statement, Apr 14, 9:22 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
922 AM CDT TUE APR 14 2015

LAZ049-050-057>060-141445-
ST. JOHN THE BAPTIST-LIVINGSTON-ASCENSION-ST. JAMES-UPPER
LAFOURCHE-ST. CHARLES-
922 AM CDT TUE APR 14 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. CHARLES...
NORTHWESTERN LAFOURCHE...ST. JAMES...SOUTHERN LIVINGSTON...
SOUTHWESTERN ST. JOHN THE BAPTIST AND EAST CENTRAL ASCENSION
PARISHES...

AT 922 AM CDT...A STRONG THUNDERSTORM WAS NEAR CONVENT...OR 13 MILES
NORTH OF THIBODAUX...MOVING NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RESERVE...HAHNVILLE...LAPLACE...GRAMERCY...LUTCHER...TAFT...NORTH
VACHERIE...EDGARD...WALLACE...CONVENT...SOUTH VACHERIE...KILLONA...
GARYVILLE...CHACKBAY AND MONTZ.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2986 9082 3002 9092 3022 9063 2996 9042
TIME...MOT...LOC 1422Z 240DEG 49KT 2999 9079
Local storm report, Apr 14, 9:37 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
937 AM CDT TUE APR 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 AM     FLASH FLOOD      LAPLACE                 30.07N 90.47W
04/14/2015                   ST. JOHN THE BAPTI LA   EMERGENCY MNGR

            STREET FLOODING... THE CANALS ARE HIGH. ONE FOOT OF WATER
            ON BELLE TERRE BLVD... AND WOODLAND DR

&&

AK
Special weather statement, Apr 14, 9:51 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
951 AM CDT TUE APR 14 2015

MSZ080-081-141545-
HANCOCK-HARRISON-
951 AM CDT TUE APR 14 2015

...A STRONG THUNDERSTORM WILL AFFECT HARRISON AND EASTERN HANCOCK
COUNTIES...

AT 951 AM CDT...A STRONG THUNDERSTORM WAS 9 MILES NORTH OF
DIAMONDHEAD...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GULFPORT...BILOXI...LONG BEACH...ST. MARTIN...D'IBERVILLE...
SAUCIER...LYMAN...LATIMER AND GULFPORT AIRPORT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3043 8893 3042 8895 3043 8899 3041 8899
      3042 8898 3041 8893 3042 8891 3041 8890
      3031 8929 3034 8929 3035 8927 3036 8928
      3037 8931 3057 8936 3068 8899 3068 8889
      3043 8888
TIME...MOT...LOC 1451Z 255DEG 21KT 3051 8931
Local storm report, Apr 14, 10:07 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1007 AM CDT TUE APR 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      4 N PICAYUNE            30.59N 89.68W
04/14/2015                   PEARL RIVER        MS   EMERGENCY MNGR

            FLOODING OF HIGHWAY 11 REPORTED IN THE OZONA AREA.

&&

FR
Special weather statement, Apr 14, 10:32 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1032 AM CDT TUE APR 14 2015

MSZ081-082-141630-
JACKSON-HARRISON-
1032 AM CDT TUE APR 14 2015

...A STRONG THUNDERSTORM WILL AFFECT HARRISON AND JACKSON COUNTIES...

AT 1031 AM CDT...A STRONG THUNDERSTORM WAS OVER LYMAN...OR 7 MILES
NORTHWEST OF GULFPORT...MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GULFPORT...BILOXI...OCEAN SPRINGS...LONG BEACH...MOSS POINT...ST.
MARTIN...ESCATAWPA...GAUTIER...D'IBERVILLE...VANCLEAVE...HURLEY...
HELENA...GULF PARK ESTATES...LYMAN...LATIMER...BIG POINT...WADE...
GULF HILLS...HICKORY HILLS AND SAUCIER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3038 8843 3037 8877 3043 8885 3042 8890
      3043 8899 3042 8901 3041 8887 3037 8882
      3039 8887 3039 8894 3037 8906 3036 8909
      3035 8918 3052 8925 3068 8903 3068 8889
      3074 8888 3074 8841 3051 8840
TIME...MOT...LOC 1531Z 250DEG 41KT 3047 8914

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:34 AM CDTSpecial Weather StatementLIXHancock41 min
Apr 14, 7:54 AM CDTAreal Flood AdvisoryLIXHancock, Harrison, Pearl River2 hr
Apr 14, 8:11 AM CDTFlash Flood WarningLIXHancock, Pearl River3 hr
Apr 14, 9:51 AM CDTSpecial Weather StatementLIXHarrison54 min
Apr 14, 10:32 AM CDTSpecial Weather StatementLIXHarrison, Jackson58 min
Apr 14, 10:36 AM CDTRiver Flood WarningLIXPearl River48 hr
Apr 14, 10:39 AM CDTRiver Flood WarningLIXHarrison5 days
Apr 14, 10:41 AM CDTRiver Flood WarningLIXHarrison5 days
Apr 14, 10:45 AM CDTFlash Flood WarningLIXHancock, Harrison, Jackson3 hr
Apr 14, 11:01 AM CDTSpecial Weather StatementLIXJackson44 min
Apr 14, 11:15 AM CDTFlash Flood WarningLIXHancock, Pearl River3 hr
Apr 14, 5:57 PM CDTRiver Flood WarningLIXHarrison37 hr

Nearby

River Flood Warnings in Mississippi, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.